# SDR V0XR413Y030511016

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 14,132 hours, 9,773 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR OPEN HANDLE BRACKETS AND LATCH MOUNT HARDWARE CORRODED.  R & R HARDWARE ON OPEN HANDLE BRACKETS AND LATCH MOUNT IAW AMM 52-21-02-000-801.
